# SDR HNAA2014102900301

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 55,684 hours, 62,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON RIGHT SIDE BURNED OUT.  R & R THE BULB.  OPS CHECKED GOOD. OK FOR SERVICE.
